Official Journal of
East European Branch of
CardiOncology Society
Łukasz Galus

Otrzymano/Received: 20.05.2016. Zaakceptowano/Accepted: 29.06.2016.

Encefalopatia indukowana ifosfamidem u chorej z uogólnionym włókniakomięsakiem

Ifosfamide-induced encephalopathy in a patient with metastatic fibrosarcoma OncoReview 2016; 4(24): 179-183. DOI: 10.5604/01.3001.0009.5065.
STRESZCZENIE

Ifosfamid jest lekiem cytotoksycznym powszechnie stosowanym w chemioterapii nowotworów. Jednym z wielu jego działań niepożądanych jest encefalopatia. W niniejszej pracy przedstawiono przypadek 64-letniej chorej, u której wystąpiła pełnoobjawowa encefalopatia w trakcie chemioterapii ifosfamidem z powodu uogólnienia włókniakomięsaka kości udowej. Przedstawiono także hipotezę mechanizmu toksycznego działania ifosfamidu na ośrodkowy układ nerwowy, a także opisywane sposoby zapobiegania omawianemu powikłaniu.

ABSTRACT

Ifosfamide is a cytostatic drug commonly used in chemotherapy. One of the common adverse effects resulting from the treatment with ifosfamide is encephalopathy. This paper describes a case study of a 64-year-old patient who suffered from a full-blown encephalopathy as a result of chemotherapy administered during the treatment of fibrosarcoma of the femur. It provides a hypothesis of the mechanism behind toxic effects of ifosfamide on the central nervous system and elaborates on a number of documented ways of preventing aforementioned complications.

POPRZEDNIE NUMERY